# SDR SWAA2024100928918

- Difficulty date: August 22, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS 663.75 RBL 30 AT MAIN WHEEL WELL COMPARTMENT 2024-528254<[01] TOOL USED CALIPER P/N 500-197-30 S/N A18229508 DUE DATE 14/JAN/25;[02] TOOL USED HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8342514510 DUE DATE: 24 FEB 25.;[04] TOOL USED STEP 12 ULTRASONIC EQUIPMENT PN: EPOCH 650; SN: 201036102; DUE DATE: 12-OCT-24;[05] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED BS 663.75 RBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: SCALE P/N CR5200 S/N 8343110774 DUE DATE 28 FEB 25; HOT BONDER P/N: HCS9200B SN: 18165044 DUE DATE: 11/APR/25. . SEE INDIVIDUAL SIGNOFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LOCATED BS 663.75 RBL 30 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED: SCALE P/N CR5200 S/N 8343110774 DUE DATE 28 FEB 25; HOT BONDER P/N: HCS9200B SN: 18165044 DUE DATE: 11/APR/25. . SEE INDIVIDUAL SIGNOFF BELOW. RII COMPLETED
